# SDR USAA920081835

- Difficulty date: October 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 48,754 hours, 32,415 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR, 4 CRACKS FOUND ON LT VERTICAL BEAM WEB OF BS 178 BULKHEAD, WL 234 TO WL 220, LBL 17.  REPAIRED LT VERTICAL BEAM WEB OF BS 178 BULKHEAD, WL 234 TO WL 220, LBL 17 IAW B737 SRM 51-10-08.
